Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Hiv Cause Everyday Dizziness

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

HIV Drug Chart/Overview

...ofDoses/Day: n/a Common Side Effects: Nausea, diarrhea, headaches, fatigue, skin rash, insomnia,increased liver enzymes Serious Side Effects: Nervous system side effects (disorientation, dizziness,anxiety, depression, mood changes, abnormal dreams), rare psychiatric symptoms(suicidal thoughts, aggression), Stevens-Johnson syndrome (severe skin rashaccompanied by fever, fatigue, muscle or joint...
Ask the Experts

Dizziness and general HIV things

I have been HIV+ for 5-6 years, and went to get formally tested this past July. My cd count as of July was 294 and my viral load was 27,000. My question is, lately I have been feeling funny in the head, fatigued. I started taking 1000 mcg of B-12...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
...symptoms are fairly nonspecific and could be from many different things. Given your current numbers, I would recommend starting HIV treatment now. Read more »

dizziness dizziness and more

Hello Dr. I have been in treatment 20 days with Epzicom and ISENTRESS but during this time I am very dizzy, I have the impression that ISENTRESS is responsible, how long will it take to ending these effects?ISENTRESS is possible to take only at...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Dizziness can occur due to the Isentress and/or Epzicom though is not a common side effect (many other conditions can contribute so recommend Read more »

you convinced me I HIV negative 6 years ago, today my daughter could have AIDS

Hi DoctorIts been several years since my last post to you; below I will highlight the previous posts. As I suspected many years ago I have indeed infected my daughter with an HIV like virus, I only say hiv like virus and not hiv because of all my...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...suicidal thoughts due to guilt.Your daughter may well have some type of medical condition; however, it has nothing to do with HIV or an HIV-like virus. As in the past you are misinterpreting laboratory studies. Previously you thought having... Read more »

HIV AIds? (NEEDLESTICK AT A RAVE, 2010) (URBAN LEGENDS, 2010)

Hey Dr Bob,Im 16 and went to my first rave. I was dancing with my friend and we were about to leave and i felt a like a pinch or a prick in my side. I got out of the crowd and told my friends. they saw no evidence of anything like a prick mark or...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...them off but no avail. I became worried that I was HIV pos. On top of these symptoms, I am now suffering from frequent cough, dizziness, hot flashes which make me feel feverish. (no swollen glands as of now). I was given antibiotics by my doctor... Read more »
Articles
AIDSinfo

An Overview of Norvir (Ritonavir)

...diabetes. Ritonavir may affect heart rhythm alone or when used with other drugs that affect the heart. Individuals may experience dizziness, lightheadedness, fainting spells, or abnormal heart beat and should tell a doctor if they have these or... Read more »
AIDSinfo

An Overview of Invirase (Saquinavir mesylate)

...infection.Although the two drugs are very similar, saquinavir mesylate offers key advantages over saquinavir, including fewer pills to take each day and smaller pill size. Because of the decreased demand for saquinavir, the manufacturer... Read more »
AIDSinfo

An Overview of Videx (Didanosine, ddI)

...nausea, or vomiting; enlarged liver or lactic acidosis, with symptoms of feeling tired or weak, stomach discomfort, feeling cold, dizzy, or lightheaded, and slow or irregular heartbeat; nerve problems, with symptoms of pain or tingling in hands... Read more »
AIDSinfo

An Overview of Crixivan (Indinavir)

...of the medicine. Less serious side effects of this medicine include change in sense of taste; diarrhea, nausea, or vomiting; dizziness or drowsiness; general feeling of weakness; headache; stomach pain; and trouble sleeping. Individuals should... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
...Symptoms in start of 3rd Week till the end of 3rd Week Post Exposure and the Symptoms Included: Feverish Feeling (But NO FEVER) Dizziness along with HOT and Cold Flushes (Throughout the 3rd Week) Abdominal Inflammation with Pain(Continued from... Read more »

IS THERE SUCH THING AS HIV-NEGATIVE AIDS?

Posted by bura, 3 Replies
As per the title, is there really such a thing? Read more »

I don't know if I can do this...

Posted by allentownboy, 13 Replies
...vomiting, nausea, feeling "out of body", neuropathy pain, numbness and tingling in my legs, increased urination, drug fever, and dizziness. From one day's dosage!! My body was incredibly shocked by the meds. I am terrified to take them again... Read more »

How long and could I be doing this?

Posted by demetrih, 1 Reply
...times I checked. Mostly I was at a 97 to 98 degree temp. I then moved into more common symptoms of the virus. I would be very dizzy, and nautious, little crampy in my stomach. Then I started to feel one or two of these symptoms everyday. Not... Read more »